International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part D

E-cordial labeling of bull related graphs and invariance


Author(s): Mukund V Bapat

Abstract: A bull graph has a copy of C3 with pendent edge attached at two (adjacent) vertices. Similar structure is obtained on cycles C4, C5. We obtain e- cordial labeling of these graphs and one point union of these graphs. Further we show that one point union structures are invariant under e-cordial labeling.

Pages: 289-293 | Views: 458 | Downloads: 11

Download Full Article: Click Here
How to cite this article:
Mukund V Bapat. E-cordial labeling of bull related graphs and invariance. Int J Stat Appl Math 2018;3(2):289-293.
Call for book chapter
International Journal of Statistics and Applied Mathematics